# SDR 2023FA0000130

- Difficulty date: March 3, 2023
- Submitted: March 13, 2023
- Operation: General aviation
- Aircraft: N287D
- Engine: Lyc IO360L2A
- Engine time: 478 hours
- System (JASC): 7400 · Ignition System
- Part: Magneto
- Part number: 4371
- Part serial: 21120335
- Condition: Defective
- Part time: 478 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO INTERNAL COIL TAB BENT DOWN SEVERELY AND THE CARBON BRUSH WAS HARDLY MAKING ANY CONTACT, RETURNED FOR WARRANTY WORK. POORLY ASSEMBLED.
